# SDR SWIA200514841

- Difficulty date: March 31, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 5,144 hours, 4,692 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 1077
- Condition: Failed
- Location: Trim Motor
- Part time: 2,192 hours, 1,880 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON ORIGINATING CHECK STAB CH 2 WILL NOT ENGAGE.  INSTALLED SERVICEABLE MOTOR CONTROL UNIT IAW CRJ 200 MM 27-42-05.  OPERATIONAL CHECK GOOD.
